Advanced search

Fractional counting of multiauthored publications - Rejoinder.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Hooydonk, Guido. 1998. “Fractional Counting of Multiauthored Publications - Rejoinder.” Journal of the American Society for Information Science 49 (5): 482–483.
APA
Van Hooydonk, G. (1998). Fractional counting of multiauthored publications - Rejoinder. JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE, 49(5), 482–483.
Vancouver
1.
Van Hooydonk G. Fractional counting of multiauthored publications - Rejoinder. JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE. 1998;49(5):482–3.
MLA
Van Hooydonk, Guido. “Fractional Counting of Multiauthored Publications - Rejoinder.” JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE 49.5 (1998): 482–483. Print.
@article{177078,
  author       = {Van Hooydonk, Guido},
  issn         = {0002-8231},
  journal      = {JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE},
  language     = {eng},
  number       = {5},
  pages        = {482--483},
  title        = {Fractional counting of multiauthored publications - Rejoinder.},
  volume       = {49},
  year         = {1998},
}

Web of Science
Times cited: